Skip to content
My WebMD Sign In, Sign Up
Testicular Atrophy
avatar
An_245001 posted:
I believe I am experiencing testicular atrophy and need help as to what to do. I took a supplement/pro-hormone/steroid for to long without a proper PCT. I have stopped use and am taking a PCT to hopefully regain proper testosterone levels. They are probably half the size they should be and I am scared I have caused long term damage. Help.
Reply


Helpful Tips

Hydration and the HeatExpert
Keep in mind with the warmer weather upon us, that our bodies will take some time to adapt to the temperature changes. Our bodies adapt ... More
Was this Helpful?
21 of 31 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Sports Medicine Center